# SDR SWIA20205070542

- Difficulty date: April 23, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 42,552 hours, 36,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  PAX DOOR SILL ANGLE IS CORRODED IN MULTIPLE SPOTS, MARKED IN RED.    (48 MO INSP) RO 5/6/2020   REMOVED CORROSION FROM THE PAX DOOR SILL ANGLE REFERENCE CRJ200 SRM. EVALUATED AND FOUND TO BE OUT OF LIMITS.REPLACED PAX DOOR SILL ANGLE WITH NEW PART. REF: BOMBARDIER DWG AND CRJ200 SRM.
